A priori estimates for solutions of quasilinear elliptic equations of arbitrary order
Differencialʹnye uravneniâ, Tome 19 (1983) no. 1, pp. 101-110
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_1_a14,
author = {S. I. Pokhozhaev},
title = {A priori estimates for solutions of quasilinear elliptic equations of arbitrary order},
journal = {Differencialʹnye uravneni\^a},
pages = {101--110},
year = {1983},
volume = {19},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_1_a14/}
}
S. I. Pokhozhaev. A priori estimates for solutions of quasilinear elliptic equations of arbitrary order. Differencialʹnye uravneniâ, Tome 19 (1983) no. 1, pp. 101-110. http://geodesic.mathdoc.fr/item/DE_1983_19_1_a14/